Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 25, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 16, 2013, 5:28 AM CDT for Andrews County, Gaines County, Texas. It took effect at Apr 16, 2013, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2013, 5:28 AM CDT (10:28 UTC)
- In effect from
- Apr 16, 2013, 1:00 PM CDT
- Expired
- Apr 16, 2013, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 77 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5155 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
508 WWUS84 KMAF 161028 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 528 AM CDT TUE APR 16 2013 ...A RED FLAG WARNING IS IN EFFECT TODAY FROM NOON MDT/1 PM CDT FOR ALL OF SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS...VAN HORN CORRIDOR AND THE NORTHWEST PERMIAN BASIN FOR VERY HIGH TO EXTREME FIRE DANGER...SINGLE DIGIT RH'S AND SOUTHWEST WINDS 20 TO 30 MPH... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT/NOON CDT TO 9 PM MDT/10 PM CDT WEDNESDAY FOR ALL OF SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR FOR VERY HIGH TO EXTREME FIRE DANGER...SINGLE DIGIT RH'S AND SOUTHWEST WINDS 20 MPH OR GREATER... ...A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR AREAS ALONG A LINE FROM SEMINOLE TO ANDREWS TO PECOS TO ALPINE AND MARFA FOR VERY HIGH FIRE DANGER...SINGLE DIGIT RH'S AND WINDS POSSIBLY 20 MPH OR GREATER... .UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TODAY COMBINING WITH AMBIENT DRY CONDITIONS TO PRODUCE MINIMUM RH/S OF 5 TO 10 PERCENT AREAWIDE. SOUTHWEST WINDS WILL ALSO INCREASE BEHIND THE DRYLINE AS A SURFACE TROUGH STRENGTHENS ACROSS THE AREA. CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE OVER THE WESTERN HALF OF THE AREA WEDNESDAY AFTERNOON AS AN UPPER LEVEL STORM SYSTEM DRAW CLOSER TO THE PLAINS. NMZ114-115-TXZ057-258-162230- /O.UPG.KMAF.FW.A.0022.130416T1900Z-130418T0100Z/ /O.NEW.KMAF.FW.W.0026.130417T1700Z-130418T0300Z/ /O.NEW.KMAF.FW.W.0025.130416T1800Z-130417T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- GUADALUPE MOUNTAINS- 528 AM CDT TUE APR 16 2013 /428 AM MDT TUE APR 16 2013/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...VAN HORN CORRIDOR AND THE SOUTHEAST NEW MEXICO PLAINS... ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT TO 10 PM CDT /9 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...VAN HORN CORRIDOR AND THE SOUTHEAST NEW MEXICO PLAINS... * WIND...TODAY...SOUTHWEST 20 TO 30 MPH MOUNTAINS...15 TO 25 PLAINS. WEDNESDAY...SOUTHWEST 30 TO 40 MPH MOUNTAINS...20 TO 30 PLAINS. * TEMPERATURES...5 TO 15 DEGREES ABOVE NORMAL. * HUMIDITY....5 TO 10 PERCENT. * FIRE DANGER....VERY HIGH TO EXTREME. * IMPACTS.....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ045-050-162230- /O.NEW.KMAF.FW.W.0025.130416T1800Z-130417T0300Z/ /O.NEW.KMAF.FW.A.0023.130417T1700Z-130418T0300Z/ GAINES-ANDREWS- 528 AM CDT TUE APR 16 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTHWEST PERMIAN BASIN... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTHWEST PERMIAN BASIN... * WIND...TODAY...SOUTH 15 TO 25 MPH. WEDNESDAY...SOUTHWEST 20 TO 25 MPH. * TEMPERATURES...5 TO 15 DEGREES ABOVE NORMAL. * HUMIDITY...5 TO 10 PERCENT. * FIRE DANGER....VERY HIGH TO EXTREME. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ058>060-067-074-162230- /O.NEW.KMAF.FW.A.0023.130417T1700Z-130418T0300Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA- 528 AM CDT TUE APR 16 2013 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE UPPER TRANS PECOS AND THE DAVIS AND APACHE MOUNTAINS... * WIND...WEDNESDAY...SOUTHWEST 20 TO 25 MPH. * TEMPERATURES...5 TO 15 DEGREES ABOVE NORMAL. * HUMIDITY...5 TO 10 PERCENT. * FIRE DANGER....VERY HIGH TO EXTREME. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
1 follow-up statement
853 WWUS84 KMAF 161954 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 254 PM CDT TUE APR 16 2013 ...A RED FLAG WARNING IS IN EFFECT THROUGH THIS EVENING FOR ALL OF SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS...VAN HORN CORRIDOR AND THE NORTHWEST PERMIAN BASIN FOR VERY HIGH FIRE DANGER...VERY LOW RH'S AND SOUTHWEST WINDS 20 TO 30 MPH... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT/NOON CDT TO 9 PM MDT/10 PM CDT WEDNESDAY FOR ALL OF SOUTHEAST NEW MEXICO... THE GUADALUPE MOUNTAINS AND VAN HORN CORRIDOR FOR VERY HIGH TO EXTREME FIRE DANGER...SINGLE DIGIT RH'S AND SOUTHWEST WINDS 20 MPH OR GREATER... ...A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR AREAS ALONG A LINE FROM SEMINOLE TO ANDREWS TO PECOS TO ALPINE AND MARFA FOR VERY HIGH FIRE DANGER... SINGLE DIGIT RH'S AND WINDS POSSIBLY 20 MPH OR GREATER... .UNSEASONABLY WARM TEMPERATURES TODAY COMBINED WITH AMBIENT DRY CONDITIONS HAVE PRODUCED MINIMUM RH/S OF 5 TO 10 PERCENT ACROSS SEVERAL LOCATIONS THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE BEHIND THE DRYLINE ACROSS THE WEST AS A SURFACE TROUGH STRENGTHENS ACROSS THE AREA RESULTING IN NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE OVER THE WESTERN HALF OF THE AREA WEDNESDAY AFTERNOON AS AN UPPER LEVEL STORM SYSTEM APPROACHES THE PLAINS. NMZ114-115-TXZ057-258-170300- /O.CON.KMAF.FW.W.0025.000000T0000Z-130417T0300Z/ /O.CON.KMAF.FW.W.0026.130417T1700Z-130418T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- GUADALUPE MOUNTAINS- 254 PM CDT TUE APR 16 2013 /154 PM MDT TUE APR 16 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...VAN HORN CORRIDOR AND THE SOUTHEAST NEW MEXICO PLAINS... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...VAN HORN CORRIDOR AND THE SOUTHEAST NEW MEXICO PLAINS... * WIND...TODAY...SOUTHWEST 20 TO 30 MPH MOUNTAINS...15 TO 25 FOR THE PLAINS. WEDNESDAY...SOUTHWEST 30 TO 40 MPH MOUNTAINS...20 TO 30 FOR THE PLAINS. * TEMPERATURES...5 TO 15 DEGREES ABOVE NORMAL. * HUMIDITY....5 TO 10 PERCENT. * FIRE DANGER....VERY HIGH TO EXTREME. * IMPACTS.....ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ045-050-170300- /O.CON.KMAF.FW.W.0025.000000T0000Z-130417T0300Z/ /O.CON.KMAF.FW.A.0023.130417T1700Z-130418T0300Z/ GAINES-ANDREWS- 254 PM CDT TUE APR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTHWEST PERMIAN BASIN... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTHWEST PERMIAN BASIN... * WIND...TODAY...SOUTH 15 TO 25 MPH. WEDNESDAY...SOUTHWEST 20 TO 25 MPH. * TEMPERATURES...5 TO 15 DEGREES ABOVE NORMAL. * HUMIDITY...5 TO 10 PERCENT. * FIRE DANGER....VERY HIGH TO EXTREME. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ058>060-067-074-170300- /O.CON.KMAF.FW.A.0023.130417T1700Z-130418T0300Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA- 254 PM CDT TUE APR 16 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE UPPER TRANS PECOS AND THE DAVIS AND APACHE MOUNTAINS... * WIND...WEDNESDAY...SOUTHWEST 20 TO 25 MPH. * TEMPERATURES...5 TO 15 DEGREES ABOVE NORMAL. * HUMIDITY...5 TO 10 PERCENT. * FIRE DANGER....VERY HIGH TO EXTREME. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 16, 5:12 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 16, 5:12 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
512 AM CDT TUE APR 16 2013
.DISCUSSION...
WV IMAGERY SHOWS A BROAD...UPPER TROUGH OVER THE NRN
ROCKIES...RESULTING IN SW FLOW ALOFT OVER WEST TEXAS/SE NM. TO THE
NORTH...SFC ANALYSIS SHOWED A WEAK COLD FRONT MOVING THRU THE S
PLAINS...WHICH IS FORECAST TO MOVE INTO THE WRN LOW ROLLING PLAINS
BEFORE STALLING LATER TODAY. SOUTH OF THIS FEATURE...INCREASING
RETURN FLOW WILL SHARPEN UP A DRYLINE THIS AFTERNOON...SETTING UP A
TRIPLE PT SOMEWHERE INVOF KMAF. DEWPOINTS IN IN THE WARM SECTOR IN
SRN SCURRY COUNTY RAMP UP TO 60F OR BETTER THIS EVENING AS THE
DRYLINE RETREATS WEST...RESULTING IN SBCAPES IN EXCESS OF 4000
J/KG...AND LI/S OF -10 OR SO. STEEP MID-LVL LR/S OF NEARLY 9 DEG
C/KM...DRY SUBCLOUD LAYERS...AND GOOD VEERING PROFILES WILL FAVOR
HAIL/DAMAGING WIND THREATS FROM SUPERCELLS DEVELOPING ALONG THE
EASTERN FRINGE OF THE FA. BOTH THE NAM AND GFS ADVERTISE 0-3KM SR
HELICITIES IN EXCESS OF 150 MS/S2...BUT WE/LL NOT MENTION A TORNADO
THREAT ATTM. WEST OF THE DRYLINE...CRITICAL FIRE WX CONDITIONS ARE
EXPECTED. SEE FIRE WX SECTION BELOW.
THE UPPER TROUGH IS FORECAST TO DIG TO THE FOUR CORNERS BY 00Z
THURSDAY...RESULTING IN INCREASING SOUTHWESTERLY FLOW IN RESPONSE TO
A SFC TROUGH MOVING INTO THE SRN PLAINS. LATEST NAM SHOWS A NICE
MTN WAVE SIGNATURE DEVELOPING OVER THE GUADALUPES BY WEDNESDAY
AFTERNOON...AND CONTINUING INTO THURSDAY. THUS...WE/VE ISSUED A
WIND WATCH FOR THAT TIMEFRAME. THIS INCREASED SW FLOW WILL LIKELY
SPILL OUT ONTO THE ADJACENT PLAINS. CRITICAL FIRE WX CONDITIONS
WILL BE A GIVEN NW...AND LATER SHIFTS CAN DECIDE HOW FAR S AND E TO
EXTEND IT. TEMPS TODAY AND WEDNESDAY WILL REMAIN WELL-ABV
NORMAL...BEFORE YET ANOTHER COLD FRONT DROPS INTO THE REGION
WEDNESDAY NIGHT AS THE UPPER TROUGH EJECTS NE. MODELS DEVELOP
CONVECTION AHEAD OF THE FRONT ON A DRYLINE ON THE ERN EDGE OF THE
FA...AND AGAIN WHEN THE FRONT COMES THRU LATE WEDNESDAY NIGHT.
FRONT WILL KNOCK TEMPS WELL-BELOW NORMAL THURSDAY AND
FRIDAY...WARMING TO ABOVE-NORMAL SUNDAY AND MONDAY AS NW FLOW ALOFT
TRANSITIONS TO ZONAL. TUESDAY IS UP IN THE AIR...W/THE ECMWF
BRINGING ANOTHER TROUGH/COLD FRONT INTO THE AREA...WHEREAS THE GFS
DOES NOT. BEARS WATCHING.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ACROSS WESTERN
PORTIONS OF THE AREA TODAY AND WEDNESDAY AHEAD OF A STRONG COLD
FRONT. WILL UPGRADE THE FWW TO A RFW FOR ALL OF SE NM...THE
GUADALUPE MOUNTAINS AND NORTHWEST PORTIONS OF THE PERMIAN BASIN
WHERE SW WINDS WILL BE AROUND 20 MPH AND RH VALUES 5-10 PERCENT.
CONFIDENCE HAS INCREASED ON YET ANOTHER CRITICAL FIRE WEATHER DAY
WEDNESDAY...SO HAVE ALSO UPGRADED TO A RFW FOR SE NM AND THE
GUADALUPE MOUNTAINS WITH A FIRE WEATHER WATCH BORDERING THIS TO THE
EAST. IT IS POSSIBLE THIS WATCH MAY BE EXPANDED OR UPGRADED IN LATER
FORECASTS. A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT
BRINGING A BRIEF BREAK FROM FIRE WX THROUGH THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 90 62 88 44 / 0 0 10 10
BIG SPRING TX 92 67 89 49 / 10 10 10 10
CARLSBAD NM 90 59 87 47 / 0 0 0 10
DRYDEN TX 94 69 94 59 / 0 10 10 10
FORT STOCKTON TX 94 64 93 53 / 0 0 0 10
GUADALUPE PASS TX 83 53 78 42 / 0 0 0 0
HOBBS NM 88 58 85 45 / 0 0 0 10
MARFA TX 85 45 82 40 / 0 0 0 0
MIDLAND INTL AIRPORT TX 93 67 90 48 / 10 0 10 10
ODESSA TX 91 66 89 48 / 10 0 10 10
WINK TX 94 60 94 48 / 0 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
RED FLAG WARNING FROM 11 AM TO 9 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...GAINES...GUADALUPE MOUNTAINS...VAN HORN AND
HIGHWAY 54 CORRIDOR.
RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TO 10 PM CDT /9 PM
MDT/ WEDNESDAY FOR THE FOLLOWING ZONES... GUADALUPE
MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... ANDREWS...DAVIS/APACHE
MOUNTAINS AREA...GAINES...LOVING...REEVES COUNTY AND UPPER
TRANS PECOS...WARD...WINKLER.
&&
29/44Hazardous weather outlook, Apr 16, 2:56 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 256 AM CDT TUE APR 16 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-170800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 256 AM CDT TUE APR 16 2013 /156 AM MDT TUE APR 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT DRY AND WARM CONDITIONS WILL PREVAIL ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY. SINCE WEST TO SOUTHWEST WINDS WILL BE 20 MPH OR GREATER OVER THE VAN HORN AREA...GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND NORTHWEST PERMIAN BASIN...A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST OVER PORTIONS OF THE AREA WEDNESDAY. A RED FLAG WARNING IS NOW IN EFFECT FOR THE VAN HORN AREA...GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND NORTHWEST PERMIAN BASIN. STRONG WINDS ARE ALSO ANTICIPATED ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY AND THURSDAY...THEREFORE A HIGH WIND WATCH IS IN EFFECT FOR THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 4:12 AM CDT | High Wind Watch | MAF | 11 hr | |
| Apr 16, 5:28 AM CDT | Fire Weather Watch | MAF | Andrews, Gaines, Loving, Ward, Winkler | 24 hr |
| Apr 16, 5:28 AM CDT | Red Flag Warning | MAF | Andrews, Borden, Dawson, Ector, Gaines, Loving and 5 more | 41 hr |
| Apr 16, 2:45 PM CDT | High Wind Warning | MAF | 32 hr |
Nearby
Red Flag Warnings in Texas, 2013Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.